MAUDE Adverse Event Report: STRYKER SPINE-FRANCE REFLEX-HYBRID 2 LEVEL ACP SIZE 30MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.

STRYKER SPINE-FRANCE REFLEX-HYBRID 2 LEVEL ACP SIZE 30MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Model Number 48651230
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/06/2017
Type of Reportable Event Malfunction
Event or Problem Description
It is reported that while inserting the last screw on a plate the surgeon noticed the screw wasn't going below the ring.The surgeon tried redirecting the screw two times and the medial part of the ring in the hole was still not able to be seen.The surgeon was unsure if the ring was present and therefore decided to remove the plate.The surgeon saw that there was a ring but the ring was wedged/jammed and there was no give.New plate same size was implanted.No adverse consequences to the patient reported.Additionally, while removing the screw to remove the plate, the tip of the revision driver broke.All broken fragments were retrieved and the tip of the driver remains in the screw.The driver has been used several times.¿.
 
Additional Manufacturer Narrative
Lot# 168707.No manufacturing issues were found for this lot number.The returned plate did not exhibit ring damage for the implanted screw, and appeared normal.The root cause of the event is not determined.
 
Event or Problem Description

Brand Name
REFLEX-HYBRID 2 LEVEL ACP SIZE 30MM
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6755575
Report Number0009617544-2017-00295
Device Sequence Number1540498
Product Code KWQ
UDI-Device Identifier04546540534804
UDI-Public(01)04546540534804
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K040261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48651230
Device Catalogue Number48651230
Device Lot Number168707
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2017
Initial Date Received by Manufacturer 07/06/2017
Supplement Date Received by Manufacturer07/06/2017
Initial Report FDA Received Date07/31/2017
Supplement Report FDA Received Date10/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient Weight89